# SDR CA020731018

- Difficulty date: July 16, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- Engine: Rotax ROTAX912S2
- System (JASC): 8011 · Engine Starter
- Part: Sprag Clutch
- Part number: 958856
- Condition: Worn
- Location: Ignition Housing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WOULD NOT START.  (100HP 912S) PROP WOULD KICK BACK AT COMPRESSION STROKE AND MAKE METALLIC NOISE AS IT DID SO.  SPRAG CLUTCH WAS VISUALLY INSPECTED AND APPEARED FINE. IT WAS REPLACED ANYWAY AND PROBLEM WAS CURED.
